# SDR CA130731003

- Difficulty date: July 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 67,533 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2464051J0225
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A BLUE HYDRAULIC SYSTEM LOSS, FLIGHT CONTINUED TO DESTINATION.  FLEX LINE, PN AE2464051J0225.  REPLACED IAW AMM 20-23-00 AND 29-00-00-870-009-A.
